Suggest treatment for growing bump near anus

default
Posted on Thu, 21 May 2015 in Lump
Question: Hi there, may i know what are the weird looking tiny bumps growing on my anus. My dermatologist said that it's not hpv but she have no idea what is it either. Its annoying as these bumps will itch when its moist. Is there no way to remove or cure it?
doctor
Answered by Dr. Deepak Kishore Kaltari 21 minutes later
Brief Answer:
Possibly due to helminthic infestation

Detailed Answer:
Hi
Welcome to Healthcare-Magic
Greetings of the day

Dear Mr XXXXXXX

Thanks for providing clinical photograph, papule like rash surrounding anal region is definitely not due to HPV. As there is no discolouration of surrounding skin, with no signs of inflammation , it is more likely to be due to scabies or possibly a reaction due to mucous discharge form the anus usually due to helminthic infestation of the intestine.

It would be very helpful if you could provide me following additional information

1. Since how long has the rash been present?

2. Did you apply any medication over it?

3. Do you have any mucous discharge from anus possibly at time of passing stools?

Awaiting your response

Take Care

Best Regards
Dr Deepak Kaltari
Consultant Surgeon
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepak Kishore Kaltari 9 minutes later
Hi there, it had been more than 4 months. I've applied travocort and also lamisil before as i ever did a skin biopsy before these bumps appeared and i had fungal hyphae then. They appeared shortly after i started my treatment of my fungal hyphae. I am currently still using travocort. Prior to that i was prescribed with anti worm medication but nothing happened.

As of mucus, i am not so sure but at times i do have a secretion of some sort of gooey translucent with a slight tinge of yellow. I am not sure if they are the mucus you are referring to but sometimes they look like jelly and at times looks like semen.

Is there any cure for this? It's really bothering me alot. And how did i even contract scabies when i am sexually inactive.
doctor
Answered by Dr. Deepak Kishore Kaltari 5 hours later
Brief Answer:
Likely to be due to Scabies

Detailed Answer:
Dear Mr XXXXXXX

Going by your description of symptoms its unlikely to be due to any significant pathology.

The most common cause of contracting scabies is use of infected towels , inadequately washed undergarments.

As you have been treated for proven fungal infection and empirically for worm infestation, further management with anti-scabicidal lotion is recommended in consultation with your Dermatologist.

Do get back to me if you need any further assistance, will be glad to assist you.


Take Care

Best Regards
Dr Deepak Kaltari
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Deepak Kishore Kaltari

General Surgeon

Practicing since :2002

Answered : 3193 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Lab Tests

Recent questions on  Fungal infection

doctor1 MD

Hi,
Im Evelyn, 27 yrs.old.my height is 5'5 and my weight is 80kg. I would like to ask a question for my problem.I have a red rashes on the top of...

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

i m having problem of UTI and fungal infection both. since april i ve taken so many antibiotics. now my gynae advise me to take ornidazole 500 OD,...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...

Get personalised answers from verified doctor in minutes across 80+ specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2